Scaling of the distribution of shortest paths in percolation

Nikolay Dokholyan, Youngki Lee, Sergey V. Buldyrev, Shlomo Havlin, Peter R. King, H. Eugene Stanley

Research output: Contribution to journalArticle

50 Citations (Scopus)

Abstract

We present a scaling hypothesis for the distribution function of the shortest paths connecting any two points on a percolating cluster which accounts for (i) the effect of the finite size of the system and (ii) the dependence of this distribution on the site occupancy probability p. We test the hypothesis for the case of two-dimensional percolation.

Original languageEnglish (US)
Pages (from-to)603-613
Number of pages11
JournalJournal of Statistical Physics
Volume93
Issue number3-4
StatePublished - Nov 1 1998

Fingerprint

Shortest path
Scaling
scaling
Distribution Function
distribution functions

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Cite this

Dokholyan, N., Lee, Y., Buldyrev, S. V., Havlin, S., King, P. R., & Stanley, H. E. (1998). Scaling of the distribution of shortest paths in percolation. Journal of Statistical Physics, 93(3-4), 603-613.
Dokholyan, Nikolay ; Lee, Youngki ; Buldyrev, Sergey V. ; Havlin, Shlomo ; King, Peter R. ; Stanley, H. Eugene. / Scaling of the distribution of shortest paths in percolation. In: Journal of Statistical Physics. 1998 ; Vol. 93, No. 3-4. pp. 603-613.
@article{9fc396671d5240dc9bf511f7ef9718d0,
title = "Scaling of the distribution of shortest paths in percolation",
abstract = "We present a scaling hypothesis for the distribution function of the shortest paths connecting any two points on a percolating cluster which accounts for (i) the effect of the finite size of the system and (ii) the dependence of this distribution on the site occupancy probability p. We test the hypothesis for the case of two-dimensional percolation.",
author = "Nikolay Dokholyan and Youngki Lee and Buldyrev, {Sergey V.} and Shlomo Havlin and King, {Peter R.} and Stanley, {H. Eugene}",
year = "1998",
month = "11",
day = "1",
language = "English (US)",
volume = "93",
pages = "603--613",
journal = "Journal of Statistical Physics",
issn = "0022-4715",
publisher = "Springer New York",
number = "3-4",

}

Dokholyan, N, Lee, Y, Buldyrev, SV, Havlin, S, King, PR & Stanley, HE 1998, 'Scaling of the distribution of shortest paths in percolation', Journal of Statistical Physics, vol. 93, no. 3-4, pp. 603-613.

Scaling of the distribution of shortest paths in percolation. / Dokholyan, Nikolay; Lee, Youngki; Buldyrev, Sergey V.; Havlin, Shlomo; King, Peter R.; Stanley, H. Eugene.

In: Journal of Statistical Physics, Vol. 93, No. 3-4, 01.11.1998, p. 603-613.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Scaling of the distribution of shortest paths in percolation

AU - Dokholyan, Nikolay

AU - Lee, Youngki

AU - Buldyrev, Sergey V.

AU - Havlin, Shlomo

AU - King, Peter R.

AU - Stanley, H. Eugene

PY - 1998/11/1

Y1 - 1998/11/1

N2 - We present a scaling hypothesis for the distribution function of the shortest paths connecting any two points on a percolating cluster which accounts for (i) the effect of the finite size of the system and (ii) the dependence of this distribution on the site occupancy probability p. We test the hypothesis for the case of two-dimensional percolation.

AB - We present a scaling hypothesis for the distribution function of the shortest paths connecting any two points on a percolating cluster which accounts for (i) the effect of the finite size of the system and (ii) the dependence of this distribution on the site occupancy probability p. We test the hypothesis for the case of two-dimensional percolation.

UR - http://www.scopus.com/inward/record.url?scp=0039992073&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0039992073&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0039992073

VL - 93

SP - 603

EP - 613

JO - Journal of Statistical Physics

JF - Journal of Statistical Physics

SN - 0022-4715

IS - 3-4

ER -

Dokholyan N, Lee Y, Buldyrev SV, Havlin S, King PR, Stanley HE. Scaling of the distribution of shortest paths in percolation. Journal of Statistical Physics. 1998 Nov 1;93(3-4):603-613.